# SDR UIEA2020061001271

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Broken
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON UPPER SURFACE SKIN WBL 514 AREA BROKEN.  REMOVED THE DAMAGED MATERIAL AREA AT INBD AILERON OUTBD EDGE AFT EDGE AND CLEAN BONDED WITH REPAIR, CURED THE RESIN AT 150 DEGREES F FOR 180 MINUTES, MAINTAINED PRESSURE IAW SRM 57-00-01-2R-1 REFER TO SRM 51-70-06-0G REV 85. CHECK CONDITION WAS SATISFACTORY.
